gynecologist-icon
HCG rise after 3 weeks of methotrexate
I had medically terminated the pregnancy (confirmed intra uterine) on 30 July but had spotting till 20 August, had shot of mtx (HCG 9000), 3 days later another shot (HCG 7500), week later (HCG 900), 7 August (HCG 175), scan done all clear, today (HCG 2400) after two weeks follow up What is wrong, what has to be done. Need urgent help please!
75 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It can be gtn dear get an ultrasound done to rule out gtn and then need to be evacuated from uterus if it's Gtn.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.